MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2024-264500

Медицинская библиотека · BMJ case reports · 2025

Recurrent vismodegib drug-induced liver injury with corticosteroid response.

Bienz Maya, Fife Kate, Paterson Anna, Webb Gwilym

СтатьяКлинический случайПеревод в очереди

Аннотация

SummaryA man in his 60s with a history of multiple basal cell carcinomas was started on vismodegib, a Hedgehog signalling pathway inhibitor. Despite initial clinical response, he developed asymptomatic drug-induced liver injury (DILI) with elevated alanine transaminase (ALT) after 7 weeks of treatment. Vismodegib was stopped, and liver chemistry normalised. On rechallenge, ALT levels rose significantly higher, requiring discontinuation of vismodegib. However, despite discontinuation, ALT levels continued to rise, as did bilirubin levels. Liver biopsy confirmed inflammatory infiltrate primarily affecting the lobule with hepatocyte cell loss, consistent with DILI, and prednisolone was started. Liver function rapidly improved on prednisolone, and liver chemistry has remained normal since cessation of both vismodegib and prednisolone. This case highlights the need for careful liver monitoring in patients on vismodegib, emphasising the potential for significant DILI on re-exposure.

Для цитирования: Bienz Maya, Fife Kate, Paterson Anna, Webb Gwilym. Recurrent vismodegib drug-induced liver injury with corticosteroid response.. BMJ case reports. 2025. DOI: 10.1136/bcr-2024-264500.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.